# SDR 07FDEA00428

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - FLOORBEAM FR 63 HAS CORROSION FROM SEAT TRACK 5L TO 5R.  REPAIRED FLOORBEAM AT FR 63 FROM SEAT TRACK 5L TO 5R IAW A310 SRM 51-40-21 AND 53-10-15 FIG 201 SH 17.
